본문 바로가기
KERD
논문KCI 등재

Preservation of expansivity in hyperspace dynamical systems

2

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

In this paper we study the preservation of various notions of expansivity in discrete dynamical systems and the induced map for $n$-fold symmetric products and hyperspaces. Then we give a characterization of a compact metric space admitting hyper $N$-expansive homeomorphisms via the topological dimension. More precisely, we show that $C^0$-generically, any homeomorphism on a compact manifold is not hyper $N$-expansive for any $N\in \mathbb{N}$. Also we give some examples to illustrate our results.

Abstract

In this paper we study the preservation of various notions of expansivity in discrete dynamical systems and the induced map for $n$-fold symmetric products and hyperspaces. Then we give a characterization of a compact metric space admitting hyper $N$-expansive homeomorphisms via the topological dimension. More precisely, we show that $C^0$-generically, any homeomorphism on a compact manifold is not hyper $N$-expansive for any $N\in \mathbb{N}$. Also we give some examples to illustrate our results.

참고문헌 (18)

  1. N. Aoki, "Topological theory of dynamical systems" (1994), North-Holland Publishing Co
  2. A. Artigue, "Hyper-expansive homeomorphisms", Publ. Mat. Urug, 14, pp.72~77 (2013)
  3. ALFONSO ARTIGUE, "Kinematic expansive flows", Ergodic Theory and Dynamical Systems, 36(2), pp.390~421 (2016), Cambridge University Press (CUP)[DOI]
  4. Walter Bauer, "Topological dynamics of transformations induced on the space of probability measures", Monatshefte für Mathematik, 79(2), pp.81~92 (1975), Springer Science and Business Media LLC[DOI]
  5. Nilson C. Bernardes, "Graph theoretic structure of maps of the Cantor space", Advances in Mathematics, 231(3-4), pp.1655~1680 (2012), Elsevier BV[DOI]
  6. B. Carvalho, "N-expansive homeomorphisms with the shadowing property", Journal of Differential Equations, 261(6), pp.3734~3755 (2016), Elsevier BV[DOI]
  7. W. Hurewicz, "Dimension Theory, Princeton Mathematical Series, vol. 4" (1941), Princeton University Press
  8. A. Illanes, "Hyperspaces" (1999), Marcel Dekker, Inc
  9. Hisao Kato, "Continuum-Wise Expansive Homeomorphisms", Canadian Journal of Mathematics, 45(3), pp.576~598 (1993), Canadian Mathematical Society[DOI]
  10. Michael Levin, "The space of subcontinua of a 2-dimensional continuum is infinite dimensional", Proceedings of the American Mathematical Society, 125(9), pp.2771~2775 (1997), American Mathematical Society (AMS)[DOI]
  11. Jie Li, "Levels of Generalized Expansiveness", Journal of Dynamics and Differential Equations, 29(3), pp.877~894 (2017), Springer Science and Business Media LLC[DOI]
  12. Ricardo Mane, "Expansive Homeomorphisms and Topological Dimension", Transactions of the American Mathematical Society, 252, pp.313~ (1979), JSTOR[DOI]
  13. S. Mazurkiewicz, "Sur le type de dimension de l'hyperespace d'un continu", R. Soc. Sc. Varsovie, 24, pp.191~192 (1931)
  14. Carlos Arnoldo Morales, "A generalization of expansivity", Discrete & Continuous Dynamical Systems - A, 32(1), pp.293~301 (2012), American Institute of Mathematical Sciences (AIMS)[DOI]
  15. Z. Nitecki, "Differentialble Dynamics" (1971), MIT Press
  16. S.Yu. Pilyugin, "Shadowing is generic", Topology and its Applications, 97(3), pp.253~266 (1999), Elsevier BV[DOI]
  17. J. T. Rogers, Jr, "Dimension of hyperspaces", Bull. Acad. Polon. Sci. Ser. Sci. Math. Astronom. Phys, 20, pp.177~179 (1972)
  18. W. R. Utz, "Unstable Homeomorphisms", Proceedings of the American Mathematical Society, 1(6), pp.769~ (1950), JSTOR[DOI]

관련 논문AI추천

이 간행물의 다른 논문 (13건)